Does this feeling go away or should I ask the doctor to lower it back to 10 mg?
Both can be temporary side-effects when starting antidepressants (ADs) or increasing their dose. I would have expected them to be diminishing by now, but everyone's reaction to ADs is different. If you are still having a problem with them after 3 weeks then a change in dose or AD may be necessary. I assume the dose was upped because 10mg wasn't cutting it. IMHO, there is no point taking an AD at a dose that doesn't control anxiety or depression satisfactorily, so it would probably be better to consider alternatives.
One alternative would be to drop back to 10mg and supplement it with Buspar (buspirone). This is a generalized anxiety disorder med that doesn't work for most, however, it will often boost the effects of SSRIs that are nearly, but not quite effective enough. It may also counter some SSRI side-effects. But it probably won't be enough if you weren't getting much of a response from 10mg.
Another possibility is to switch to Celexa (citalopram). This is essentially the same active chemical as in Lexapro - Lexapro is a more refined version - but there are subtle differences in how the two affect people and there just might be enough variation to make a worthwhile difference for you. But, as with the Buspar option, this probably won't help if you weren't getting much of any benefit from 10mg of Lexapro.
And the third option is to switch to another SSRI. This is usually pretty straightforward, though there could be a couple of roughish days as the body adjusts to the new med, but most people find it relatively easy.
BTW-how long have you been taking Lexapro at 10mg? It can take 3-12 weeks for an AD to kick-in so if the dose was increased within that time frame then it is possible that with a bit more time the 10mg dose will be enough.